# SDR TWAA9713102

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 290 - DURING CLIMB, THE NR 1 ENGINE, S/N 1705, HYDRAULIC PUMP FAILED DUE TO WEAR.  REMOVED AND REPLACED THE HYDRAULIC PUMP MANUFACTURED BY VICKERS.  OPERATIONAL CHECK NORMAL.  (M)
